# SDR IPXA11567622

- Difficulty date: June 22, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 27,539 hours, 19,319 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1134-1178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO STRUCTURE AT STA 1134 TO STA 1178, LBL 26 SEVERAL FASTENER HOLES HAVE CORROSION.  REMOVED CORROSION AND FOUND OUT OF LIMITS. R & R SEAT TRACK FROM STA 1080 TO 1180 IAW DWG 144N5002 THIS IS A MINOR REPAIR.
